# SDR SWAA2021081022203

- Difficulty date: March 5, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Antenna Tray
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB; ANTENNA TRAY MOUNT HAS CORROSION AROUND NUT PLATES BETWEEN BS500A AND BS500B BL0 WL148 / EVALUATED CORROSION TRAY FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN SRM REMOVED FCB ANTENNA TRAY MOUNT BETWEEN BS500A AND BS500B; BL0 PER SRM 51-40-02 ALL OTHER WORK WILL BE ACCOMPLISHED ON CUST.CARD# U133888 NO FURTHER ACTION REQUIRED ON THIS CARD
